| Catalog Number |
1032-115-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the omnicurve introducer broke towards the handle while in the vertebral body of a patient.It should be noted that the procedure was completed successfully with no impact to the patient, no medical intervention, no surgical delays, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.